SEARCH

2017 Annual Conference: Imagining Possibilties

  • Masthead Image

  • Masthead Image

  • Masthead Image

    Masthead Image
  • Masthead Image

  • edit2-community masthead

    edit2-community masthead
  • Community pass it on

    Community pass it on

    for annual appeal response page

General Information for Educators

Registration technically CLOSED for Annual Conference Workshops as of Saturday, October 7, 2017 - however -

However, if your school registered, but you have not selected your workshops, please do so immediately. Complete the info as requested - by October 11. Materials need to be ordered.

If your school has not registered for the conference, please email dcook@lsany.org pronto!

Here's what you need to do:

  1. Download and Print this page. Use link on top or at the bottom.
  2. Select one Track from the bottom of this page - Early Childhood Track or Elementary & Secondary Track.
  3. Once you are in your Track, read the descriptions for the Keynote and workshops being offered within each session. 
  4. Remain in your Track page to register for the Keynote plus 1 workshop per session using one of two links: Register Now at the top or Click here to Register for Keynote and Workshops at the bottom. 

To receive credit for Office of Children and Family Services (OCFS) Training Areas or for Continuing Teacher and Leader Education (CTLE) hours, complete all necessary fields and ensure there are no typos. We use these fields to generate name tags, lists and more!

There's a potential to receive up to 5 CTLE hours during this event.

To learn more about CTLE, read "Important Changes to NYS Certification Requirements". If you need further assistance, email office@lsany.org rather than the email mentioned in that article.


EC Track Time Early Childhood Schedule ES Track Time Elementary & Secondary Schedule
8:00-8:45 Registration/Breakfast/Visit Exhibitors 8:00-8:45 Registration/Breakfast/Visit Exhibitors
8:45-9:15 Welcome/Worship - Justin Vetrano - Reformation 500 8:45-9:15 Welcome/Worship - Justin Vetrano - Reformation 500
9:15-9:30 Break 9:15-9:30 Break
9:30-10:45 Keynote (Monique Nunes) 9:30-10:30 Workshop 1 (60 mins)
10:45-11:00 Break 10:30-10:45 Break
11:00-12:00 Workshop 1 (60 mins) 10:45-11:45 Workshop 2 (60 mins)
12:00-1:00 Lunch 11:45-12:00 Snack Break
1:00-2:00 Workshop 2 (60 mins) 12:00-1:15 Keynote (Monique Nunes)
2:00-2:15 Snack Break 1:15-2:15 Lunch
2:15-3:15 Workshop 3 (60 mins) 2:15-3:15 Workshop 3 (60 mins)
3:15-3:30 Conference Closing (CPAC) 3:15-3:30 Conference Closing (CPAC)

Keynote for Both Tracks - Creating a Culture of Equity and Inclusion - Monique C. Nunes

This session will be interactive, build around examination of stories and/or scenarios adapted from experiences people have encountered, based on bias and exclusion.

Participants will:

  • Recognize the changing demographics of our workplace, city, state and world;
  • Consider one's commitment to inclusion;
  • Identify the breadth of social dynamics (race, ethnicity, gender, age, socioeconomic status, sexual orientation, disability, religion, etc.) that contributes to bias and exclusion; and
  • Learn strategies to address conflict around bias and exclusion and to create safe, inclusive spaces in the environment.

Come and learn how YOU can be a part of change.

OCFS Training Areas: Area 1 (Principles of Childhood Development)
CTLE Area: Pedagogy 


Alert!
You are using an outdated browser. Please upgrade your browser to improve your experience.